RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 185–186 (Mi umn1697)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A note on the dual complex of a resolution of singularities

D. A. Stepanov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/rm1697

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 181–183

Bibliographic databases:

MSC: 14B07, 14J17, 30B40, 32B10, 58A20
Presented: È. B. Vinberg
Accepted: 01.12.2005

Citation: D. A. Stepanov, “A note on the dual complex of a resolution of singularities”, Uspekhi Mat. Nauk, 61:1(367) (2006), 185–186; Russian Math. Surveys, 61:1 (2006), 181–183

Citation in format AMSBIB
\Bibitem{Ste06}
\by D.~A.~Stepanov
\paper A note on the dual complex of a~resolution of singularities
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn1697}
\crossref{https://doi.org/10.4213/rm1697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239783}
\zmath{https://zbmath.org/?q=an:1134.14302}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..181S}
\elib{http://elibrary.ru/item.asp?id=25787274}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 181--183
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746256597}


Linking options:
  • http://mi.mathnet.ru/eng/umn1697
  • https://doi.org/10.4213/rm1697
  • http://mi.mathnet.ru/eng/umn/v61/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Thuillier A., “Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d'homotopie de certains schémas formels [Non-Archimedean toroidal geometry and analytical geometry. Application to the homotopy type of certain formula schemes]”, Manuscripta Math., 123:4 (2007), 381–451  crossref  mathscinet  zmath  isi  elib
    2. Corlette K., Simpson C., “On the classification of rank-two representations of quasiprojective fundamental groups”, Compos. Math., 144:5 (2008), 1271–1331  crossref  mathscinet  zmath  isi  elib
    3. Stepanov D.A., “A note on resolution of rational and hypersurface singularities”, Proc. Amer. Math. Soc., 136:8 (2008), 2647–2654  crossref  mathscinet  zmath  isi  elib
    4. Bakhtary P., “On the cohomology of a simple normal crossings divisor”, J. Algebra, 324:10 (2010), 2676–2691  crossref  mathscinet  zmath  isi  elib
    5. Fujino O., “On isolated log canonical singularities with index one”, J. Math. Sci. Univ. Tokyo, 18:3 (2011), 299–323  mathscinet  zmath  isi
    6. Arapura D., Bakhtary P., Wlodarczyk J., “Weights on Cohomology, Invariants of Singularities, and Dual Complexes”, Math. Ann., 357:2 (2013), 513–550  crossref  mathscinet  zmath  isi  elib
    7. Kerz M., Saito Sh., “Cohomological Hasse Principle and Resolution of Quotient Singularities”, N. Y. J. Math., 19 (2013), 597–645  mathscinet  zmath  isi
    8. Payne S., “Boundary Complexes and Weight Filtrations”, Mich. Math. J., 62:2 (2013), 293–322  crossref  mathscinet  zmath  isi  elib
    9. Nair A.N., Vaish V., “Weightless Cohomology of Algebraic Varieties”, J. Algebra, 424 (2015), 147–189  crossref  mathscinet  zmath  isi
    10. Katzarkov L., Noll A., Pandit P., Simpson C., “Harmonic Maps To Buildings and Singular Perturbation Theory”, Commun. Math. Phys., 336:2 (2015), 853–903  crossref  mathscinet  zmath  isi
    11. Payne S., “Topology of Nonarchimedean Analytic Spaces and Relations To Complex Algebraic Geometry”, 52, no. 2, 2015, PII S0273-0979(2014)01469-7, 223–247  mathscinet  zmath  isi
    12. Komyo A., “on Compactifications of Character Varieties of N-Punctured Projective Line”, 65, no. 4, 2015, 1493–1523  zmath  isi
    13. Nicaise J., Xu Ch., “Poles of Maximal Order of Motivic Zeta Functions”, 165, no. 2, 2016, 217–243  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    Full text:97
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018